Alert archive / Pennsylvania / Flash Flood Warnings in 2004

Flash Flood Warning 20, NWS Binghamton, NY

May 26, 2004Luzerne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at May 26, 2004, 9:20 PM EDT for Luzerne County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2004, 9:20 PM EDT (01:20 UTC)
Expired
May 27, 2004, 12:15 AM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Luzerne County, PA

The radar

The Binghamton radar (KBGM), 108 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:00 PM EDTFLASH FLOODFairmount Spgs, PANUMEROUS WASHED OUT ROADS. CREEKS OUT OF BANKS. ALSO IN HUNLOCK CREEK TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2004-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2004-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBGM 270123 CCA
FFWBGM
PAC079-270415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
920 PM EDT WED MAY 26 2004

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA

* UNTIL 1215 AM EDT

* AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN WAS FALLING IN WESTERN LUZERNE COUNTY AND ALSO OVER
  EAST CENTRAL LUZERNE COUNTY...SOUTHEAST OF WILKES-BARRE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WYOMING...WILKES-BARRE...SWOYERSVILLE...SWEET VALLEY...SUGAR   
  NOTCH...STODDARTSVILLE...SHAVERTOWN...PRESTON...PLYMOUTH...PLAINS...
  PENOBSCOT...NANTICOKE...MUHLENBERG...LUZERNE...LARKSVILLE...LAFLIN...
  KINGSTON...HUNTINGTON MILLS...FAIRVIEW HEIGHTS...MOUNTAIN TOP... 
  FAIRMOUNT SPRINGS..EDWARDSVILLE...DALLAS AND BEAR CREEK.

SOME CREEK BASINS THAT MAY HAVE IMMINENT FLOOD PROBLEMS ARE PINE 
CREEK...ASHS WEST BRANCH...ROGERS CREEK AND SHICKSHINNY CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

LAT...LON 4128 7566 4115 7561 4106 7566 4118 7630
          4126 7636 4138 7628
$$

JAB

CORRECTED EXPIRATION TIME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 26, 8:20 PM EDT, 1 hour earlier.

Area forecast discussion, May 26, 8:20 PM EDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BINGHAMTON NY
820 PM EDT WED MAY 26 2004

.UPDATE...
WE WILL BE EXPANDING THE FFA TO INCLUDE THE SUSQ RGN OF NEW YORK DUE
TO TRAINING CELLS. WE ARE ALSO RECEIVING SEVERE HAIL REPORTS WITH
VILS OF 35. BRADY.

&&

.PREV UPDATE...
WE WILL BE ISSUING A FFA FOR NORTHEAST PENNSYLVANIA. STORMS ARE
DVLPNG ACRS CNTRL PA, AND SHOW SIGNS OF TRAINING. THE MBE VECTORS
INDICATE THIS POTNL, SHORT RNG MDL GUIDANCE SHOWS RAPID CONVECTIVE
DVLPMNT ACRS NE PA BETWEEN 21Z AND 00Z, AND MANY AREAS HAD +RA THIS
MRNG, SO WE FEEL THE ISSUANCE OF AN FFA IS WARRANTED. NORTHERN ZONES
WILL ALSO HAVE A RISK IF STRONGER STORMS DVLP THERE, BUT IT APPEARS
THAT THE POTNL FOR THIS IS MARGINAL. BRADY.

&&

.PREV DISCUSSION...
SFC ANYLS SHOW A MESO-LOW LOCATED NEAR BGM, WITH A CDFNT OVER LOWER
ONTARIO WHICH WILL DROP SEWD TNGT. LOW LVL CONVERGENCE ASSCD WITH
THESE FEATURES, COMBINED WITH SOME UPR SUPPORT FROM APRCHNG S/WVS,
SUGGESTS WELL SEE DECENT CONVECTIVE DVLPMNT LATE TDA AND THIS EVNG,
SPCLY ACRS THE SUSQ RGN OF NY AND NE PA. MAIN CONCERNS WILL BE ISOLD
TO SCT SVR, AND PTNL FOR FLASH FLOODING (SPCLY ACRS NE PA) WITH
TRAINING POTNL SUGGESTED BY MBE VECTORS. WE ARE STILL DEBATING A FF
WATCH FOR NE PA IF CONVECTION ORGANIZES AS EXPECTED WE WILL LIKELY
ISSUE ONE, BUT FOR NOW WELL JUST CONTINUE TO MONITOR.

GIVEN THE XCLNT FORCING, WENT WITH CAT POPS NE PA, WITH GRADIENT TO
CHC POPS ACRS THE FINGER LAKES. MOST OF THE ACTIVITY SHOULD BE
WINDING DOWN BY 06Z, ALTHO SOME COULD LINGER A BIT LONGER ACRS THE
WRN CATSKILLS/POCONOS. TMRW LOOKS LIKE A NICE DAY AS WEAK HIGH PRES
CROSSES THE RGN, ALTHO CLDS WILL BE ON THE INCREASE ACRS WRN ZONES
LATE IN THE DAY AS THE NXT S/WV AND CDFNT APRCHS.

WE STAYED THE COURSE WITH THE LIKELY POPS FOR TMRW NGT, BUT GIVEN
THE FASTER MVMNT OF THIS SYSTEM IN THE LATEST MDL RUNS, WE REMOVED
PCPN FROM FRIDAYS FCST. MDLS SUGEGST LOW CLDS WILL HANG TUFF ACRS
NE ZONES (SYR/UCA AREAS) UNTIL EARLY AFTN, BUT ELSEWHERE WE SHOULD
SEE PARTLY TO MOSTLY SUNNY SKIES. AS INDICATED BY BUF, FWC/MAV MAXES
MAY BE ON THE WARM SIDE. WE USED AN FWC/MAV BLEND BUT TOOK OFF A FEW
DEGREES. MET GUIDANCE FOR SYR ONLY SHOWS A HIGH OF 56 BUT NOT READY
TO BUY INTO THAT SCENARIO YET - THIS CAN BE REFINED WITH LATER
PCKGS.

&&

EXTENDED (FRI NITE - WED)...

ACTIVE PTRN WILL RELAX JUST IN TIME FOR THE HOLIDAY WEEKEND. SFC
HIPRES WILL BLD IN FRI WITH A BROAD H5 TROF. MUCH COOLER AIR ADVECTS
IN WITH THE NLY FLOW AND SAT MRNG LOWS HSD BE IN THE LWR 40S WITH
SOME MID 30S PSBL IN THE COLDER SPOTS AND MAYBE SOME FROST. GFS
DVLPS A CLSD LOW OVER THE NRN PLAINS SUN. THIS SLOWS THE ADVANCE OF
WAA PCPN ON MON. BELIEVE THIS TREND IS CORRECT AND HAVE REMOVED PCPN
FROM THE DAY PD MON. WLDN/T BE SURPRISED IF THE PCPN ONSET IS
DELAYED EVEN FURTHER IN LTR RUNS. TUE THRU WED PD WILL FEATURE SCT
SHWRS AND PSBL TRWS AS SHRT WVS SPIN OUT OF THE UPPER LOW AND BRK
DOWN THE ERN RDG. MAIN BODY OF THE UPPER LOW IS FCST TO REMAIN WELL
WEST OF THE FCST PD...SO WX MAY NOT BE AS WET AS ADVERTISED.
ALSO...MODEL PERFORMANCE ON CLSD UPPER LOWS IN DAYS 6 AND 7 NRMLY
QUITE POOR.

&&

.AVIATION...
MESO LOW AND FNT WILL PUSH THRU CNTRL NY AND NE PA THIS AFTN
TRIGGEREING TRWS...ESP OVER THE ERN AND SRN STATIONS. ACTIVITY SHD
CLR THE AREA BY DARK LEAVING MAINLY CLR SKIES. LIGHT WIND...WET
GRND...AND GREEN TREES POINT TO SOME DENSE FOG AT ELM LATE BRINGING
LIFR CONDS. OTRW...VFR CONDS WITH MAINLY CLR SKIES ALL STATIONS
EARLY THU.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH SUSQ RGN UNTIL 4 AM.
PA...FLASH FLOOD WATCH UNTIL 4 AM.

DAYS 1-2: BRADY
DAYS 3-7/AVIATION: MORFORD
Hazardous weather outlook, May 26, 4:04 AM EDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 AM EDT WED MAY 26 2004

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-260956-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
357 AM EDT WED MAY 26 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS NORTHEAST
PENNSYLVANIA AND OVER THE ENTIRE AREA THIS AFTERNOON. SOME OF THE
THUNDERSTORMS THIS AFTERNOON COULD REACH SEVERE LIMITS. THE BIGGEST
THREAT WOULD BE DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
FORMAL SKYWARN ACTIVATION MAY BE NEEDED THIS AFTERNOON.

RRM

In the hours before

Special weather statement, May 26, 5:24 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
524 PM EDT WED MAY 26 2004

PAZ038-039-262230-
BRADFORD PA-SUSQUEHANNA PA-
524 PM EDT WED MAY 26 2004

...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL MOVING INTO THE
AREA...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HAIL AND TORRENTIAL RAINFALL...NEAR
WYALUSING....OR ABOUT 2 MILES NORTH OF WILMOT....MOVING NORTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
SPRING HILL AND CAMPTOWN AT 545 PM.
SILVARA AND STEVENSVILLE AT 600 PM.
WEST AUBURN AND LAWTON AT 615 PM.
RUSH AND ELK LAKE AT 630 PM.

THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE
LARGE HAIL AND/OR DAMAGING WINDS.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MJ
Special weather statement, May 26, 5:53 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
553 PM EDT WED MAY 26 2004

PAZ043-262300-
WYOMING PA-
553 PM EDT WED MAY 26 2004

...THUNDERSTORM WITH SMALL HAIL AND VERY HEAVY RAIN MOVING INTO THE
AREA...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH SMALL HAIL AND TORRENTIAL RAINFALL...NEAR
MESHOPPEN....MOVING EAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WALLS CORNERS AT 615 PM.
LAKE SHERIDAN AND NICHOLSON AT 630 PM.

THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE
LARGE HAIL AND/OR DAMAGING WINDS.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MJ
Special weather statement, May 26, 7:11 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
711 PM EDT WED MAY 26 2004

NYZ056-057-262345-
BROOME NY-DELAWARE NY-
711 PM EDT WED MAY 26 2004

...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL MOVING INTO THE
AREA...

AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAINFALL...NEAR DEPOSIT....OR ABOUT 6 MILES
SOUTH OF WINDSOR....MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WITH HEAVY RAINFALL AND SMALL HAIL WILL BE
NEAR...SANFORD AND EAST WINDSOR AT 730 PM...STILESVILLE AND DEPOSIT
AT 745 PM...

THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE
LARGE HAIL AND/OR DAMAGING WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.

XXX
Special weather statement, May 26, 8:08 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
808 PM EDT WED MAY 26 2004

NYZ044-045-056-270115-
BROOME NY-CHENANGO NY-CORTLAND NY-
808 PM EDT WED MAY 26 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR MARATHON....OR
ABOUT 3 MILES NORTHEAST OF CENTER LISLE....MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
SMITHVILLE FLATS AND SMITHVILLE CENTER AT 830 PM.
GUILFORD AND SOUTH OXFORD AT 845 PM.
ROCKDALE AND MT UPTON AT 900 PM.

THIS THUNDERSTORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE
LARGE HAIL AND/OR DAMAGING WINDS.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MJ
Special weather statement, May 26, 8:55 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 PM EDT WED MAY 26 2004

NYZ062-PAZ044-047-048-072-270230-
LACKAWANNA PA-LUZERNE PA-PIKE PA-SULLIVAN NY-WAYNE PA-
855 PM EDT WED MAY 26 2004

...THUNDERSTORMS WITH STRONG GUSTY WINDS...SMALL HAIL...AND VERY
HEAVY RAIN MOVING INTO THE AREA...

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH STRONG GUSTY WINDS...SMALL HAIL...AND
TORRENTIAL RAIN NEAR WILKES-BARRE....OR ABOUT OVER
MUHLENBERG....MOVING EAST AT AROUND 35 MPH.

THE THUNDERSTORMS WILL BE NEAR...
WILKES-BARRE AND WILKES-BARRE TOWNSHIP AT 915 PM.
DALEVILLE AND FELLS CORNERS AT 930 PM.
NEWFOUNDLAND AND GREENTOWN AT 945 PM.
LORDS VALLEY AND PECKS POND AT 1000 PM.
MILFORD AND MILLRIFT AT 1015 PM.

THIS THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
LARGE HAIL AND/OR DAMAGING WINDS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MJ
Special weather statement, May 26, 9:13 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
913 PM EDT WED MAY 26 2004

NYZ057-270145-
DELAWARE NY-
913 PM EDT WED MAY 26 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS MOVING INTO THE AREA...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS UP TO 45 MPH NEAR DEPOSIT....OR
ABOUT 5 MILES WEST OF MASONVILLE....MOVING EAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
LOOMIS AND TROUT CREEK AT 930 PM.
WALTON AND COLCHESTER AT 945 PM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:53 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne37 min

Nearby

Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.